# SDR HALA2017013100018

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,679 hours, 10,225 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID NOTED DRIPPING FROM LEFT OUTBOARD AILLERON BY HINGE ON WALKAROUND. INSPECTED LEFT OUTBOARD AILERON HYDRAULIC LINES PER AMM 29-11-00-796-053. FOUND LOOSE B NUT, SECURED B NUT. OPS CHECK GOOD. OK FOR SERVICE.
